Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Graph Isomorphism, General Remarks

Gary L. Miller. Graph Isomorphism, General Remarks. Journal of Computer and System Sciences, 18(2):128–142, April 1979. invited publication

Download

[PDF]1.0MB  

Abstract

(unavailable)

BibTeX

@article{Mi79,
     author="Gary L. Miller",
     title="Graph Isomorphism, General Remarks",
     Journal="Journal of Computer and System Sciences",
     year="1979",
     volume="18",
     number="2",
     pages="128--142",
     note="invited publication",
     bib2html_rescat = {Graph Isomorphism},  
     thanks="NSF NRC-A5549, Alfred P. Sloan Foundation 74-12-5, ARPA
     ONR N00014-75-C-1091",
     month="April"}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Dec 01, 2017 16:55:15